Depression treatment without drugs

Common Questions and Answers about Depression treatment without drugs

depression

Avatar n tn Definitely get treatment for your depression. I too have treatment resistant depression, and it took a new psychopharmacologist to finally help me find the right combination of medications for me. I had really given up hope of meds ever working and was even considering ECT (shock therapy). now, over the last month I finally have a combo that WORKS.
1330407 tn?1275238550 I just posted something on someone else's post i guess about being addicted to drugs off and on since I was 19. Right now I am going through depression but believe it's only because I'm upset about being physically hooked on a pain killer and not being able to stop by myself. That is possible right? To not be depressed unless it does with something else? All I want is to stop and have a plan in a week in a half. Til then, I am miserable. I hate that I cannot stop taking these meds or I get sick.
602261 tn?1252586758 Sorry for two posts today I should have included this in my original post but how much of a role does depression play in your individual treatment? I would like to hear some people's opinion on how severe it is. I know it's sometimes a case by case basis but I was just interested in hearing from those of you that have or haven't encountered this problem while in treatment. I want to hear from both sides.
Avatar f tn these meds can make a huge difference in peoples lives and for many will help them get through treatment since the tx drugs can cause depression.
1442059 tn?1340244552 I have 2 much on my plate boyfriend very abusive i cant take it anymore seeing phyc on mon for my depression meds for treatment he was supposed to drive me now he says he wont i live out of town now what?
Avatar f tn The conculsion is the key element in the treatment. Without that there is to treatment and no help for depression. I want to let people know that ECT treatments are not like they are depicted on movies. They are very relaxing before and after. The patient is not awake for the procedure. After the procedure was done, often times patients ask if they are next. The nurse will tell them that they have already had their treatment and they can just lay there and relax.
Avatar f tn I have a family history of bipolar disorder - and I've never known it to become 'full depression', and regardless of any hyper/down cycles in my past, I think this can be pretty much ruled out.
Avatar f tn None months seems like a long time to start experiencing a depression that would be directly attributed to the antiviral drugs since the drugs are completely out of your system by now. However, the drugs may have caused a chemical imbalance that won't go away without medical intervention or medication. See a doctor, consider an AD and maybe some counseling.
Avatar f tn Felt real bad with fatigue, brainfog, moodiness, headaches, forgetfulness, depression, etc. You all now the post treatment side effects. And how desperately you're trying to move ahead in your life and get back on your feet and be able to do the things you once enjoyed. I say it lasted a well over two years for me. Last summer of 2006 I went through what it felt like a bad case of the flu. Body aches, headaches, very tired for about a month and half.
Avatar f tn I went on treatment for 7 months, and during it I experienced depression and severe anxiety and panic problems. Prior to treatment I had never had these problems. I am 20 years old and got Hep C from a blood transfusion when I was born. I stopped treatment in Jan 08. After a few months I felt normal, like I did before treatment, but lately I have been having similar problems with depression, not as severe but still there and interfering with my life. Is this left over from treatment?
Avatar f tn The point is that I am sure if you go to one of the medical centers in Texas they will give you treatment with the new more friendly drugs that do not normally cause depression or make it worse. Actually, my depression has helped me to not have to take Interferon. Good luck and take care.
2011699 tn?1328936953 You should do both before ever starting hepatitis C treatment. A serious potential side effect of Hep C treatment is depression. People who suffer depression while taking treatment, people who have thoughts of suicide or self-harm or people with a family history of depression should be encouraged to access support and counseling. Anyone with a history of depression should be monitored throughout their treatment to make sure that treatment is not causing a major depressive episode.
901137 tn?1267629789 I have treatment resistant moderate depression. (My doctor characterizes it as "moderate" as I am able to function on a daily basis. While saying this he acknowledges that it doesn't feel moderate to me) I tend to keep the hurt to myself. I was wondering if there are others who are experiencing the same situation.
Avatar f tn i have a question about a med. Its lexapro. i was wondering if u can get pregnant while u are on it. if so what do i have to do.
Avatar f tn Can you manage fruit/yogurt smoothies, or even stuff like Boost, that can be bought at the store? Some of us practically lived on ice cream through treatment, because it was palatable. Be sure to tell your doctor about this, it’s most likely manageable.
Avatar f tn For me the worst was severe hemolytic anemia, and I had very bad fatigue and lost a lot of hair. I did not suffer from the depression that is such a problem for many on treatment. Stage 3 is pretty serious and you should not put off treatment. It can be daunting to contemplate but its so worth it when you get to the end and you are finally free of the vrus. Good luck. Post your questions and concerns here and you will find great support.
Avatar f tn There are some drugs you can take to relieve depression and anxiety while on Tx. You can talk to your doc about it. I was in good health also, I think it really helps minimize Sx. The moods I was able to minimize by avoiding situations that would trigger them, happy music, happy books, happy movies. I tried to minimize interactions with clients too, as I can be snarky anyway. Really get a good support system in place too, it helped sustain me. Good luck with the biopsy too.
Avatar n tn LSD and MDMA (Ecstasy) are drugs that deplete neurotransmitters and cause depression and psychosis. Many people are hospitalized each year in psychiatric units because of taking these drugs. Sometimes the damage is long term and causes permanent mental health isssues. Hope this helps. Take care and keep us posted.
Avatar n tn Then get a good medical evaluation of your eye problem and how treatment with the current drugs might effect your eyes, including if it would make any difference which Peg you used. Best people to see on this would be: (1)a liver specialist (hepatologist) -- they treat more people so are more familiar with side effects -- and (2) A good opthamologist with some familiarity of Hep C treatment.
Avatar n tn We know so little about each other and yet we share so much of ourselves here. I was just interested, if anyone is will to share, about what brought you to treatment. How long did you know you had hep c before deciding to treat. How did you make the decission, was it a hard one to make. Your biggest fears before hand, durning and after (if you have gotten that far). I'll start I am 48 known I have hep c for over 20 years. I ignored it for a long time because I had no effects from it.
948882 tn?1270557407 http://emedicine.medscape.
Avatar n tn Hello all, I start treatment in 2 weeks. (hvc) I was wanting to know what to expect. I got lucky, stage 1 no cirrosis, slight scarring is what the Dr. told me. My virus load is only 44,000 IU/ML. It is kind of frightening I have read so many stories on the internet about the treatment.
Avatar n tn Again my mood faded, but this time I went into a deep depression. I responded to various drugs combinations - reboxetine and moclobemide, celexa and moclobemide. But the response lasted a couple monhts at most. When I get a response it happens quickly, within an hour to a week of the first dose. Moreover, I can feel the response in my head. It is a pulsating sensation. I have now had ECT which temoprary lifed me out of the depression, but now it has come back.
Avatar n tn Hi! I would like help regarding MS Drugs. One Neurologist suggested Avonex (without an explanation as to why this was the preferred drug) and the MS Specialist suggested Rebif explaning that it is stronger because it is in you system more consistantly and if you are going to try to fight debilitation, go all out. Please give me some feedback. Thanks for your input!!!
Avatar f tn And we are very convincing at conning our way through to get more drugs that's when recovery comes in it teaches us how to live with out drugs. We live life on life's terms. Most using addicts can make you believe them.
Avatar n tn my doc told me the ribavarian is extreemly important to take on time as well as the interferon. esp. at the beginning of treatment. don't let thier incompetence mess up your treatment. you did the best you could under the situation. shame on your nurse for not calling you back. she certainly had no right yelling at you. you after all, called and got a doctors advise, what more could you have done.
Avatar n tn Is there another way to fight the ups and downs and depression? Do i have a chemical imbalance since the treatment? Should i try Zoloft again? Is there a homeopathic way to stop feeling so lousy?